# SDR REXA2013040200719

- Difficulty date: April 2, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 26,721 hours, 23,824 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND TO MSP BROUGHT GEAR DOWN AND NOTHING HAPPENED.  GEAR DID NOT CAME DOWN.  NO WARNING OR CAUTION MESSAGES.  CYCLED GEAR LEVER AND THE GEAR CAME DOWN.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE PER AMM 32-31-01.  FUNCTIONAL TESTS GOOD PER AMM 32-30-00 OF THE EXTENTION AND RETRACTION SYSTEM.
